# SDR YENA20090609060

- Difficulty date: June 4, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 25,039 hours, 8,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 043301
- Condition: Faulty
- Location: Cabin
- Part time: 8,769 hours, 3,265 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WEEKLY CHECK EMERG LIGHTS TEST GIVE EPSU UNIT FAULT 13WL.  TROUBLESHOT PER TSM 33-51-00, FOUND EPSU & BATT FAULTY 13WL AND ROW 17L EMERG LT HARNESS FAULTY.  REMOVE & REPLACED EPSU & BATT 13WL PER AMM 33-51-38, REMOVED AND REPLACED 17L SEAT HARNESS TO SIDEWALL PER 33-51-00.  PERFORMED EMERG LIGHT TEST PER AMM 33-51-00-710-001 CHECK OK.  OK FOR SERVICE.
